Skip to Content

I just started taking adipex-p yesterday.I had alot of energy,and was sweating,is this normal?

Question is Closed
Report Favorite

Answers (3)

16 May 2012

I would think that is normal since you have increased energy. It is not really listed as a side effect anywhere that I have seen. You will have alot of energy for the first few weeks and with me it gradually lessened and now it is a perfect amount of energy(8 weeks on it). Just keep an eye on your blood pressure and keep your doc posted if it gets worse.

Votes: +0

19 Mar 2012

Adipex P is a central nervous system stimulant. Sweating is not a side effect but "more than usual" energy is.

Votes: +0
KellyW74 19 Mar 2012

Hi Suzanne66!How long have u been taking it and have u seen any results?I have definitely lost my appetite,but i altleast try to eat some crackers or steamed veggies.

22 Mar 2013

Make sure you eat small, nutritional food throughout the day. When you take adipex is best if you see a doctor who can help you with a nutritional plan, but also to answer to all of your questions. Try who can help you lose weight.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Adipex and still no weight lost an no energy either?

M Hello, I have been on adipex -p 37.5 once a day for almost 3 weeks. I have nor gain or lost weight. I have never been a big eater. I am luck to eat ...

1 answer 16 Apr 2013

Adipex Questions?

Hi guys. I am a 25 year old female. I am 5 feet tall and weigh 190 pounds. Ive tried losing weight in the past but was not very successful. My labs ...

2 answers 17 Jan 2014

Adipex-P - How quickly does Adipex help you lose weight?

I have just been prescribed Adipex and my physician was not very thorough in regards to what I can expect in terms of the amount of weight loss ...

1 answer 2 Apr 2015

Is losing 1-2 pounds a week normal on tenuate?

Hi , i just started taking tenuate 75mg ER . I switched over from adipex 37.5 i was on that for 1 month but half way thru i had to cut the dose in ...

1 answer 14 Apr 2015